Estimation of multivariate non-linear time series models

Thavaneswaran, A., Abraham, Bovas . Journal of Statistical Planning and Inference 1991. 29 :351-363

Locate this article in:

Bibtex

@article{CIS-100936,
  Author = {Thavaneswaran, A. and Abraham, Bovas},
  Title = {Estimation of multivariate non-linear time series models},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {29},
  Year = {1991},
  Pages = {351--363},
  Keywords = {Missing data, ARCH}
}

Similar articles